Том 71
№ 11

All Issues

Kostenko A. V.

Articles: 1
Article (Russian)

Numerical Method for the Solution of a Hypersingular Integral Equation of the Second Kind

Kostenko A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 9. - pp. 1236–1244

А numerical method for the solution of a hypersingular integral equation of the second kind obtained as a generalization of the well-known method is proposed. The existence and uniqueness theorem is proved under additional assumptions. The rate of convergence of an approximate solution to the exact solution is obtained.